# SDR FDEA201810182937

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND  OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) BARREL NUTS HOLE SURFACE CORROSION CORROSION AT RIGHT HAND OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) BARREL NUTS HOLE SURFACE REWORKED AS PER COMPONENT MAINTENACE MANUAL 57-44-09. REPAIR SHIM FABRICATED AND INSTALLED AS PER COMPONENT MAINTENACE MANUAL 57-44-09. REPAIR EVALUATED AND FOUND BARREL NUT MATING SURFACE REMAINING THICKNESS OF UPPER :0.395" AND LOWER : 0.395". WITHIN LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMITS AND COMPONENT MAINTENACE MANUAL MAXIMUM REWORKED LIMITS FOR BARREL NUT HOLE MINIMUM THICKNESS 0.3765". REPAIR CLASSIED AS MINOR PER GMM6-2-100.
